ITEM METADATA RECORD
Title: On monodromy for a class of surfaces
Authors: Lemahieu, Ann ×
Veys, Willem #
Issue Date: 2007
Publisher: Gauthier-Villars
Series Title: Comptes rendus de l'Académie des sciences. Série I, Mathématique vol:345 pages:633-638
ISSN: 0764-4442
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science